# SDR USAA2015011500011

- Difficulty date: January 2, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 5,771 hours, 912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: G5367155403600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON FLOOR PANEL 231FG BETWEEN FRAME 25 TO 29.  REPLACED FLOOR PANEL 231FG IAW AMM 53-00-00-400-801-A.
